Yıl 2017, Cilt 5, Sayı 2, Sayfalar 248 - 259 2017-10-15

A NEW GENERALIZED FRACTIONAL DERIVATIVE AND INTEGRAL

ABDULLAH AKKURT [1] , MERVE ESRA YILDIRIM [2] , HÜSEYİN YILDIRIM [3]

152 593

In this article, we introduce a new general definition of fractional derivative and fractional integral, which depends on an unknown kernel. By using these definitions, we obtain the basic properties of fractional integral and fractional derivative such as Product Rule, Quotient Rule, Chain Rule, Roll's Theorem and Mean Value Theorem. We give some examples.

Fractional Calculus, Fractional derivative, Conformable Fractional Integral
  • [1] A. Akkurt, M.E. Yıldırım and H. Yıldırım , On Some Integral Inequalities for Conformable Fractional Integrals, Asian Journal of Mathematics and Computer Research, 15(3): 205-212, 2017.
  • [2] R. Almeida, M. Guzowska and T. Odzijewicz, A remark on local fractional calculus and ordinary derivatives, arXiv preprint arXiv:1612.00214.
  • [3] A. Kilbas, H. Srivastava, J. Trujillo, Theory and Applications of Fractional Differential Equations, in: Math. Studies., North-Holland, New York, 2006.
  • [4] U. Katumgapola, A new fractional derivative with classical properties, preprint.
  • [5] U.N. Katugampola, New Approach to a generalized fractional integral, Appl. Math. Comput. 218(3), (2011), 860-865.
  • [6] T. Abdeljawad, On conformable fractional calculus, Journal of Computational and Applied Mathematics 279 (2015) 57-66.
  • [7] R. Khalil, M. Al horani, A. Yousef, M. Sababheh, A new de nition of fractional derivative, Journal of Computational Apllied Mathematics, 264 (2014), 65-70.
  • [8] O.S. Iyiola and E.R. Nwaeze, Some new results on the new conformable fractional calculus with application using D'Alambert approach, Progr. Fract. Differ. Appl., 2(2), 115-122, 2016.
  • [9] M. Abu Hammad, R. Khalil, Conformable fractional heat differential equations, International Journal of Differential Equations and Applications 13(3), 2014, 177-183.
  • [10] M. Abu Hammad, R. Khalil, Abel's formula and wronskian for conformable fractional differential equations, International Journal of Differential Equations and Applications 13(3), 2014, 177-183.
  • [11] Samko, S.G.; Kilbas, A.A.; Marichev, O.I.: Fractional Integrals and Derivatives, Theory and Applications, Gordon and Breach, Yverdon, Switzerland, 1993.
  • [12] J. Vanterler da C. Sousa, E. Capelas de Oliveira, A new truncated M-fractional derivative unifying some fractional derivatives with classical properties, arXiv:1704.08187.
  • [13] J. Vanterler da C. Sousa, E. Capelas de Oliveira , M -fractional derivative with classical properties, arXiv:1704.08186.
  • [14] M. Z. Sarikaya, H. Budak and F.Usta, On generalized the conformable fractional calculus, RGMIA Research Report Collection, 19 (2016), Article 121, 7 pp.
Konular Mühendislik
Dergi Bölümü Articles
Yazarlar

Orcid: 0000-0001-5644-1276
Yazar: ABDULLAH AKKURT
Ülke: Turkey


Yazar: MERVE ESRA YILDIRIM
Ülke: Turkey


Yazar: HÜSEYİN YILDIRIM
Ülke: Turkey


Bibtex @araştırma makalesi { konuralpjournalmath315229, journal = {Konuralp Journal of Mathematics}, issn = {}, eissn = {2147-625X}, address = {Mehmet Zeki SARIKAYA}, year = {2017}, volume = {5}, pages = {248 - 259}, doi = {}, title = {A NEW GENERALIZED FRACTIONAL DERIVATIVE AND INTEGRAL}, key = {cite}, author = {YILDIRIM, MERVE ESRA and YILDIRIM, HÜSEYİN and AKKURT, ABDULLAH} }
APA AKKURT, A , YILDIRIM, M , YILDIRIM, H . (2017). A NEW GENERALIZED FRACTIONAL DERIVATIVE AND INTEGRAL. Konuralp Journal of Mathematics, 5 (2), 248-259. Retrieved from http://dergipark.gov.tr/konuralpjournalmath/issue/28490/315229
MLA AKKURT, A , YILDIRIM, M , YILDIRIM, H . "A NEW GENERALIZED FRACTIONAL DERIVATIVE AND INTEGRAL". Konuralp Journal of Mathematics 5 (2017): 248-259 <http://dergipark.gov.tr/konuralpjournalmath/issue/28490/315229>
Chicago AKKURT, A , YILDIRIM, M , YILDIRIM, H . "A NEW GENERALIZED FRACTIONAL DERIVATIVE AND INTEGRAL". Konuralp Journal of Mathematics 5 (2017): 248-259
RIS TY - JOUR T1 - A NEW GENERALIZED FRACTIONAL DERIVATIVE AND INTEGRAL AU - ABDULLAH AKKURT , MERVE ESRA YILDIRIM , HÜSEYİN YILDIRIM Y1 - 2017 PY - 2017 N1 - DO - T2 - Konuralp Journal of Mathematics JF - Journal JO - JOR SP - 248 EP - 259 VL - 5 IS - 2 SN - -2147-625X M3 - UR - Y2 - 2017 ER -
EndNote %0 Konuralp Journal of Mathematics A NEW GENERALIZED FRACTIONAL DERIVATIVE AND INTEGRAL %A ABDULLAH AKKURT , MERVE ESRA YILDIRIM , HÜSEYİN YILDIRIM %T A NEW GENERALIZED FRACTIONAL DERIVATIVE AND INTEGRAL %D 2017 %J Konuralp Journal of Mathematics %P -2147-625X %V 5 %N 2 %R %U
ISNAD AKKURT, ABDULLAH , YILDIRIM, MERVE ESRA , YILDIRIM, HÜSEYİN . "A NEW GENERALIZED FRACTIONAL DERIVATIVE AND INTEGRAL". Konuralp Journal of Mathematics 5 / 2 (Ekim 2017): 248-259.